Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 55, NWS Lake Charles, LA

April 2, 2017Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 2, 2017, 3:28 PM CDT for Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 3:28 PM CDT (20:28 UTC)
Expired
Apr 2, 2017, 3:57 PM CDT
In force
29 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Acadia Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA

The radar

The Lake Charles radar (KLCH), 88 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 3:35 PM CDTTSTM WND DMGPrairie Ronde, LASOCIAL MEDIA PICTURES SHOWING DOWNED TREES ACROSS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 1:34 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2197 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
3.3
Supercell composite
19.3

Open this sounding in Storm Lab

The text

As transmitted.

982 
WUUS54 KLCH 022028
SVRLCH
LAC001-039-097-022115-
/O.NEW.KLCH.SV.W.0055.170402T2028Z-170402T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
328 PM CDT SUN APR 2 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Southeastern Evangeline Parish in central Louisiana...
  Northern Acadia Parish in southwestern Louisiana...
  Southwestern St. Landry Parish in central Louisiana...

* Until 415 PM CDT

* At 328 PM CDT, a severe thunderstorm was located over Richard, or
  near Church Point, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Opelousas, Crowley, Eunice, Ville Platte, Church Point, Iota,
  Sunset, Grand Coteau, Cankton, Chataignier, Mowata, Prairie Ronde,
  Maxie, Savoy, Egan, Lawtell, Swords, Branch and Richard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for central, south
central and southwestern Louisiana.

LAT...LON 3077 9225 3042 9195 3018 9248 3038 9262
      3039 9261 3042 9260
TIME...MOT...LOC 2028Z 236DEG 35KT 3041 9233 

HAIL...<.75IN
WIND...60MPH
 
$$

13
2 follow-up statements
942 
WWUS54 KLCH 022047
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
347 PM CDT SUN APR 2 2017

LAC001-039-097-022115-
/O.CON.KLCH.SV.W.0055.000000T0000Z-170402T2115Z/
Evangeline LA-Acadia LA-St. Landry LA-
347 PM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN EVANGELINE...NORTHEASTERN ACADIA AND CENTRAL ST.
LANDRY PARISHES...

At 347 PM CDT, a severe thunderstorm was located over Lawtell, or
near Opelousas, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Opelousas, Eunice, Ville Platte, Church Point, Sunset, Chataignier,
Lawtell, Swords, Branch, Prairie Ronde, Richard and Savoy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 900 PM CDT for central and
southwestern Louisiana.

LAT...LON 3030 9234 3046 9245 3072 9220 3045 9198
TIME...MOT...LOC 2047Z 231DEG 35KT 3053 9216 

HAIL...1.00IN
WIND...60MPH
 
$$

13
264 
WWUS54 KLCH 022057
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
357 PM CDT SUN APR 2 2017

LAC001-039-097-022106-
/O.CAN.KLCH.SV.W.0055.000000T0000Z-170402T2115Z/
Evangeline LA-Acadia LA-St. Landry LA-
357 PM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EVANGELINE...
NORTHEASTERN ACADIA AND CENTRAL ST. LANDRY PARISHES IS CANCELLED...
                
The storms which prompted the warning have weakened below severe 
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A tornado watch remains in effect until 900 PM CDT for central and
southwestern Louisiana.

LAT...LON 3030 9234 3046 9245 3072 9220 3045 9198
TIME...MOT...LOC 2055Z 236DEG 35KT 3058 9207 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:44 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 2, 11:44 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1144 AM CDT Sun Apr 2 2017

.DISCUSSION...SPC has upgraded the Day 1 outlook for a high risk
of severe over central and north-central Louisiana, then west
into east Texas. This does include our counties/parishes of Tyler,
Jasper, Newton, Vernon, and Rapides. Otherwise, a slight to
moderate risk continues over the remainder of the forecast area.
Tornado watch is in effect for the previous mentioned area, and
also Hardin county. Earlier rogue hailers over Acadiana have
exited to the northeast and local radar currently rather quiet.
Any development however that does occur will have the potential to
rapidly go severe. Forecast looks good and no update will be
required.

&&

.PREV DISCUSSION... /issued 640 AM CDT Sun Apr 2 2017/

DISCUSSION...
12Z TAFS

AVIATION...
Somewhat complex looking taf package, but what is being described
is essentially two waves of precipitation. The first is already
ongoing with scattered showers and thunderstorms developing near a
northward advancing warm front. This activity will gradually push
northward over the next few hours.

The second round of activity will occur later this afternoon into
the overnight hours as a low pressure area and an associated cold
front move east out of Texas across the area. Widespread
thunderstorms are expected with the second wave some of which
could be strong to severe. Discreet supercells are expected to
develop out ahead of a squall line. Attempted to time out the
progression of said squall line with the latest short range
guidance to determine the general end time of precipitation but
this will likely fluctuate based on observations later in the day.

Jones

PREV DISCUSSION... /issued 345 AM CDT Sun Apr 2 2017/

DISCUSSION...

Short Term...Today through Monday

Main forecast issue will be severe weather potential later today
and tonight. Latest SPC outlook has confined the Moderate Risk
to north of Highway 190 with an Enhanced Risk elsewhere. Best
chance for severe weather will be late afternoon over SE
Texas...evening hours over southwest and central Louisiana...late
evening and overnight across Acadiana Region. Models are
continuing to show favorable shear and thermodynamic profile
which will certainly support development of high precipitation
supercells. Severe weather threat should end around 12Z over the
eastern CWA...but will have low POPs there through 18Z as
lingering upper energy moves through the area. Good low and mid
level thte is supporting PWATs near 2 inches so bursts of heavy
rain could occur could lead to localized flooding especially
tonight.

With front and upper trough moving east of the area Monday
morning...drier weather is forecasted. High temperatures will be
near 80 with west winds 10 to 15 mph.

Hazards...no plans in changing hazards at this time. Wind advisory
for today and early tonight. Highest winds should be during the
afternoon hours. FFA will remain in effect as total QPFs of 2-4
inches are expected with higher local amounts likely. Highest
amounts are expected over Acadiana.

Long Term...Monday night through Saturday
Overall a dry weather pattern is expected. Modest moisture return is
forecasted beginning Tuesday night. Next upper trough forecasted
to move into the Central Plains late Tuesday but is anticipated
to not dig as far south. Moisture profile at this time only
supports low POPs for Wednesday. Surge of cooler air will arrive
by late Wednesday. Dry weather with below normal temperatures are
expected for late in the week. Lows will likely drop into the 40s
across much of the area Wednesday and Thursday nights.

MARINE...
No changes to hazards.  Based on latest ESTOFS...tides may reach
above 3 feet above MLLW so will keep coastal flood advisory mainly
for high tide later today and this evening.  Good pressure gradient
is forecasted to remain in place through at least early this evening
so SCA through 06Z looks good. Winds and waves will diminish late
tonight through Monday. At this time...only modest onshore flow
is expected ahead of the front Tuesday and Tuesday night.
However...northerly winds behind the front may bring SCA
conditions Wednesday night and Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  79  66  79  58 /  60  90  20   0
LCH  80  66  79  62 /  70  90  20   0
LFT  82  69  81  61 /  50  90  20   0
BPT  80  63  81  62 /  80  80  20   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Monday morning for LAZ027>033-041>045-
     052>055-073-074.

     Coastal Flood Advisory until 1 AM CDT Monday for LAZ052>055-073-
     074.

     Wind Advisory until 1 AM CDT Monday for LAZ041>045-052>055-073-
     074.

TX...Flash Flood Watch through Monday morning for TXZ180-201-215-216-
     259>262.

     Coastal Flood Advisory until 1 AM CDT Monday for TXZ215.

     Wind Advisory until 1 AM CDT Monday for TXZ201-215-216-261-262.

GM...Small Craft Advisory until midnight CDT tonight for GMZ430-432-
     435-450-452-455-470-472-475.

&&

PUBLIC...04
Hazardous weather outlook, Apr 2, 1:56 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
156 PM CDT Sun Apr 2 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
031900-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
156 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...This Afternoon and Tonight

The NWS Storm Prediction Center has issued a

* Tornado Watch for portions of
  Central and Northern Louisiana
  West-central Mississippi
  East Texas

* Effective this Sunday afternoon and evening from 135 PM until
  900 PM CDT.

...THIS IS A PARTICULARLY DANGEROUS SITUATION...

* Primary threats include...
  Numerous tornadoes and several intense tornadoes expected
  Widespread large hail and scattered very large hail events to 3
    inches in diameter likely
  Widespread damaging wind gusts to 70 mph likely

SUMMARY...A dangerous combination of parameters suggests that
tornadoes will occur over parts of east TX, northern and central LA,
and eastern MS this afternoon and evening.  Strong tornadoes are a
concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another upper disturbance will move into the Central Plains by
the middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. No severe weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today and tonight.

GMZ430-432-435-450-452-455-470-472-475-031900-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
156 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...This Afternoon and Tonight

Minor coastal flooding is expected for today as moderate to strong
southerly winds will bring much higher than normal tides to the
coast.

A Small Craft Advisory is in effect for the bays, nearshore and
offshore waters. Mariners should also be aware that scattered to
numerous thunderstorms are forecasted. Frequent lightning,
torrential rain and gusty and potentially damaging winds may also
accompany the storms.

Mariners are highly urged to monitor weather conditions today and
tonight. Be sure to have a means to obtain weather and warning
information quickly.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds will diminish on Monday.

Another upper disturbance will move into the Central Plains by the
middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. At this time, no hazardous weather is
expected, but the passage of a cold front will bring moderate to
strong offshore flow.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 2, 2:00 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     TORNADO          2 N FOREST HILL         31.08N 92.52W
04/02/2017                   RAPIDES            LA   LAW ENFORCEMENT

            911 CENTER REPORTS A TORNADO JUST NORTH OF FOREST HILL.

&&

MOGGED
Local storm report, Apr 2, 2:18 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
218 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             ALEXANDRIA              31.29N 92.46W
04/02/2017  M1.00 INCH       RAPIDES            LA   PUBLIC

            REPORT VIA NWS SHV AT OLD AFB.

&&

MOGGED
Local storm report, Apr 2, 2:41 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
241 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TORNADO          BALL                    31.42N 92.41W
04/02/2017                   RAPIDES            LA   TRAINED SPOTTER

            NWS SPOTTER REPORTS TORNADO NEAR BALL.

&&

MOGGED
Local storm report, Apr 2, 2:43 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
243 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TORNADO          ALEXANDRIA              31.29N 92.46W
04/02/2017                   RAPIDES            LA   PUBLIC

            REPORT OF ROOF OFF ON DORCHESTER STREET. TREES DOWN
            AROUND MILDRED AVENUE. FLYING METAL REPORTED NEAR
            DEBARGES ON HALSEY STREET.

&&

JRUA
Local storm report, Apr 2, 3:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
308 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             BRANCH                  30.35N 92.27W
04/02/2017  E1.00 INCH       ACADIA             LA   FIRE DEPT/RESCUE

            BRANCH FIRE DEPARTMENT REPORTED QUARTER SIZE HAIL.

&&

JRUA
Local storm report, Apr 2, 3:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 N BUNA                30.46N 93.96W
04/02/2017  M0.88 INCH       JASPER             TX   EMERGENCY MNGR

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:27 PM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion5 days
Apr 2, 7:29 AM CDTSpecial Weather StatementLCHAllen, Evangeline, Jefferson Davis46 min
Apr 2, 7:32 AM CDTSpecial Weather StatementLCHAcadia, Saint Landry43 min
Apr 2, 7:38 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette37 min
Apr 2, 8:13 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Vermilion47 min
Apr 2, 8:52 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin53 min
Apr 2, 9:27 AM CDTTornado WarningLCHSaint Martin33 min
Apr 2, 9:54 AM CDTTornado WarningLCHSaint Landry, Saint Martin25 min
Apr 2, 10:07 AM CDTSpecial Weather StatementLCHSaint Landry38 min
Apr 2, 10:14 AM CDTTornado WarningLCHSaint Landry, Saint Martin20 min
Apr 2, 10:28 AM CDTSevere Thunderstorm WarningLCHSaint Landry15 min
Apr 2, 11:49 AM CDTRiver Flood WarningLCHRapides9 days
Apr 2, 11:49 AM CDTRiver Flood WarningLCHLafayette, Vermilion23 hr
Apr 2, 12:33 PM CDTSpecial Weather StatementLCHVernon27 min
Apr 2, 12:39 PM CDTSpecial Weather StatementLCHAllen36 min
Apr 2, 1:17 PM CDTTornado WarningLCHAllen, Rapides28 min
Apr 2, 1:41 PM CDTTornado Warning Tornado observedLCHRapides34 min
Apr 2, 2:00 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatLCHRapides29 min
Apr 2, 2:04 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides, Vernon24 min
Apr 2, 2:26 PM CDTTornado WarningLCHRapides19 min
Apr 2, 2:27 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Vermilion32 min
Apr 2, 2:42 PM CDTSevere Thunderstorm WarningLCHVernon63 min
Apr 2, 2:56 PM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis, Saint Landry34 min
Apr 2, 3:25 PM CDTSevere Thunderstorm WarningLCHBeauregard, Rapides, Vernon50 min
Apr 2, 3:25 PM CDTSevere Thunderstorm WarningLCHRapides35 min
Apr 2, 3:41 PM CDTTornado WarningLCHRapides19 min
Apr 2, 3:54 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry51 min
Apr 2, 4:14 PM CDTAreal Flood AdvisoryLCHRapides2 hr
Apr 2, 4:16 PM CDTAreal Flood AdvisoryLCHAcadia, Jefferson Davis, Saint Landry119 min
Apr 2, 4:16 PM CDTSpecial Weather StatementLCHVernon59 min
Apr 2, 4:37 PM CDTFlash Flood WarningLCHVernon6 hr
Apr 2, 5:16 PM CDTSpecial Weather StatementLCHRapides, Vernon59 min
Apr 2, 5:28 PM CDTFlash Flood WarningLCHRapides6 hr
Apr 2, 6:06 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon24 min
Apr 2, 6:21 PM CDTSpecial Weather StatementLCHVernon39 min
Apr 2, 6:28 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon47 min
Apr 2, 6:42 PM CDTFlash Flood WarningLCHAllen, Beauregard, Rapides, Vernon6 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.